Welcome, Guest
Username: Password: Remember me
22 Jun 2020
Good morning everyone, we'd like to welcome you to the new ILK Forum! We're in the process of finishing up all the the small details and will get everything done asap. This includes the new vendor pages, the daily and weekly special pages, the new blog sections, resource sections and more.

Please make sure to check out our approved vendors and don't be afraid to jump in there and ask questions and leave productive reviews.
~ I Love Kratom Forum Staff
Welcome to the I Love Kratom Forum! We encourage new members to post a short introduction of themselves in this forum category. Get to know each other and share you common interests.

TOPIC:

Anyone available for withdrawal support? 2 months 3 weeks ago #51758

  • michele373
  • michele373's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 1558
  • Karma: 30
  • Thank you received: 4423
hey rev..

glad to hear from you. i hope your discomfort and anxiety are less and less at this point.

i dont understand why some people get withdraws and some dont. so it is hard to judge since we all have different reactions.

im glad you have been successful for 8 days already! now thats progress~ and awesome.

like laurie said we are always a work in progress.

inperfectly perfect humans that we are.
The following user(s) said Thank You: Babel-17, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Anyone available for withdrawal support? 2 months 3 weeks ago #51757

  • The Good Rev
  • The Good Rev's Avatar Topic Author
  • Offline
  • Junior Boarder
  • Posts: 28
  • Karma: 5
  • Thank you received: 100
Thanks. If I did it again, that would be my plan, but at this point I'm 8 days in... think I'll just ride it out.
The following user(s) said Thank You: michele373, Babel-17, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Anyone available for withdrawal support? 2 months 3 weeks ago #51749

  • Laurie
  • Laurie's Avatar
  • Offline
  • Platinum Boarder
  • Have a better day!
  • Posts: 6269
  • Karma: 92
  • Thank you received: 9075
I’d love to follow your suggestions, rpitts1955. I’m going to try a version of that this time. Usually I’ve been low enough to do a cold turkey deal since it’s just one day of discomfort in my case. Typically. But I’m going to consider a try dropping it down in half, first. Sometimes I cannot resist taking more in hopes of feeling better NOW! In fact, I just decided to o do that and am getting the bonus prize sort of result from 4 caps of Red Borneo from a vendor I don’t use typically. That really gives me encouragement that I’m not so far off course with regard to my dose sizes. Less frequently would be healthy...I’m a work in progress.

See? The Good Rev, we are still here checking on you!

Welcome to the forum, rpitts1955!
Laurie
The following user(s) said Thank You: michele373, Babel-17, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Last edit: by Laurie.

Anyone available for withdrawal support? 2 months 3 weeks ago #51741

  • rpitts1955
  • rpitts1955's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 14
  • Thank you received: 45
Try weaning yourself off slowly instead of all at once. Drop to 1/2 your usual dose for 4 days, then 1/4 for 4 days, then 1/8 for 4 days, and then try quitting completely. If 4 days aren't enough try 6 or 7.
The following user(s) said Thank You: Laurie, Babel-17, The Good Rev, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Anyone available for withdrawal support? 2 months 3 weeks ago #51710

  • Laurie
  • Laurie's Avatar
  • Offline
  • Platinum Boarder
  • Have a better day!
  • Posts: 6269
  • Karma: 92
  • Thank you received: 9075
Keep posting. “Talking” about it and feeling heard, really helps! Hang on! We hear you!

HOLY MACKEREL, Michelle373! It’s hard to actually deal with EVEN MORE, right? I’m like, “are you kidding? 2 invisible potentially fatal llnesses isn’t enough?” That’s for myself with addiction and now covid...

We have fire season approaching and the power outages will be a serious problem with everyone home EATING all day...if we lose our frozen food AND the internet, too, we can expect loose cannons in the streets! :silly:
Laurie
The following user(s) said Thank You: michele373, Babel-17, The Good Rev, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Last edit: by Laurie.

Anyone available for withdrawal support? 2 months 3 weeks ago #51707

  • The Good Rev
  • The Good Rev's Avatar Topic Author
  • Offline
  • Junior Boarder
  • Posts: 28
  • Karma: 5
  • Thank you received: 100
Thanks everybody for the support. It means a lot. My 2 bad days have been a couple of the scariest experiences in my life. Lots of anxiety today residual from yesterday's episode.
The following user(s) said Thank You: Laurie, michele373, Babel-17, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Anyone available for withdrawal support? 2 months 3 weeks ago #51699

  • michele373
  • michele373's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 1558
  • Karma: 30
  • Thank you received: 4423
hey good rev

glad youre stable. not good, but not horrible either. i think slot of us are even more stressed than usual due to everything going on in the world. i live in CT and we had a tornado watch most of yesterday. got the tail end of the hurricane and did a number on trees around here. and everything. even a billboard on the highway got ripped from the wind. im home early cause we have no power at work lol

rind this out like a storm. i know it does suck and its hard but know you have it in you to do this. we are here for you.
The following user(s) said Thank You: Laurie, Babel-17, The Good Rev, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Anyone available for withdrawal support? 2 months 3 weeks ago #51694

  • Laurie
  • Laurie's Avatar
  • Offline
  • Platinum Boarder
  • Have a better day!
  • Posts: 6269
  • Karma: 92
  • Thank you received: 9075
Thanks for the updates! Reminds me of my opiate quitting adventure. I had a friend in Canada and we both just emailed eachother in between sleeping and sweating.
If more frequent support would be of help, just holler.
We are waiting to hear about the other side of this, now.
Laurie
The following user(s) said Thank You: Babel-17, The Good Rev, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Anyone available for withdrawal support? 2 months 3 weeks ago #51688

  • Somethingsacredgoinonhere
  • Somethingsacredgoinonhere's Avatar
  • Offline
  • Moderator
  • Pizza and kratom ?
  • Posts: 984
  • Thank you received: 2014
Thx for the update Rev,

Sounds like your still ( obviously) going through the motions ... some rough spots for sure ... but man !!!! good job!!!

I really think some herbal help would be beneficial to subside discomfort , anxiety and the like . Valerian , skullcap, Hemp flower ( I smoke hemp...lol...) it’s amazing how well it works ! Akuamma ... just putting that out there :)

Your body is doing it’s best to adjust , and your attitude is paramount ... really seems like it’s the best that it can be ... attitude wise !

Just want you to know how much respect I have for you , and feel very proud of your progress , hope you do as well ..!!..!!.. we are here for you bro .
Life is better with kratom !
The following user(s) said Thank You: Laurie, michele373, Babel-17, The Good Rev

Please Log in or Create an account to join the conversation.

Anyone available for withdrawal support? 2 months 3 weeks ago #51687

  • The Good Rev
  • The Good Rev's Avatar Topic Author
  • Offline
  • Junior Boarder
  • Posts: 28
  • Karma: 5
  • Thank you received: 100
Yesterday was OK with some periods of increased irritability, depression, and anxiety, but it was manageable.

First part of today was good, and I was hoping it was done with, but this afternoon it has kicked back up. I have thoughts that I might go crazy, and then an adrenaline spike hits, bringing another anxiety attack with it.

I can rationally realize that this is just a side effect, but the stress hormone wave still has to play out each time. It's tiring and scary.

The day I made the OP it was the fear that I was dying. Same process. I can get through this. It just sucks right now and is scary.
The following user(s) said Thank You: Laurie, michele373, Babel-17, Somethingsacredgoinonhere

Please Log in or Create an account to join the conversation.

Moderators: kemppaulhSomethingsacredgoinonhere
Time to create page: 0.168 seconds